| Catalog Number |
168-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported exchange from texture to smooth implant due to the patient's concerns with the product.Healthcare professional later reported deflation.This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ deflation: not observed.As per the investigation procedure, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: a5; a6; d9; h3; h6.
Event or Problem Description
Healthcare professional reported left side exchange from texture to smooth implant due to the patient's concerns with the product and deflation.Device has been explanted.